Per citar aquest document:
Web of Science: 22 cites,
On the existence and uniqueness of limit cycles in planar continuous piecewise linear systems without symmetry
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Ordóñez, Manuel (Universidad de Sevilla. E.T.S. Ingeniería)
Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería)

Data: 2013
Resum: Some techniques to show the existence and uniqueness of limit cycles, typically stated for smooth vector fields, are extended to continuous piecewise-linear differential systems. New results are obtained for systems with three linearity zones without symmetry and having one equilibrium point in the central region. We also revisit the case of systems with only two linear zones giving shorter proofs of known results.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Nonlinear Analysis: Real World Applications, Vol. 14 Núm. 5 (2013) , p. 2002-2012, ISSN 1468-1218

Adreça alternativa:
DOI: 10.1016/j.nonrwa.2013.02.004

17 p, 370.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-17

   Favorit i Compartir